# SDR AALA20030663

- Difficulty date: June 13, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD RIGHT LOWER FORWARD FACING EMERGENCY EXIT PATH LIGHTING IN THE G3 GALLEY CARTS STORAGE WALL IS BROKEN.  REPLACED FORWARD RGHT LOWER FORWARD FACING EMERGENCY EXIT PATH LIGHT ASSEMBLY ON THE G3 GALLEY CARTS STORAGE WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
